# SDR SWAA2024090316271

- Difficulty date: July 24, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N485WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32473
- Aircraft time: 66,453 hours, 39,795 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN WET AREA L-1 DOOR ENTRY FLOOR SUPPORT INNER CHORD CRACKED @ LBL 60 STA 303.9 MKD DOT<[01] REMOVED AND REPLACED FWD CABIN WET AREA L-1 DOOR ENTRY FLOOR SUPPORT INNER CHORD @ LBL 60 STA 303.9 IAW DRAWING #141A8110 AND #141A8112 AND B737-700 SRM 51-40-02-0G-0.;[02] RII- VERIFIED INSTALLATION. C/W AUDIT PER MPM 52.02.02
